Life Extension Low Dose Aspirin, 81 mg, 300 Enteric Safety Coated Tablets

Our Price: $7.50

Life Extension’s 81 mg Low Dose Aspirin significantly reduces various cardiovascular events such as myocardial infarction, stroke, and overall mortality rate. It also helps to support normal platelet aggregation. Enteric coated to protect the stomach.

Purchasing this product today earns you 8 DR Reward Points!
SKU: 01066 Category:

Description

Numerous studies document the multiple health benefits of daily low dose aspirin. Aspirin helps to maintain normal platelet aggregation in blood vessels via several mechanisms, including suppressing thromboxane H2, prostaglandin E2, and possibly C-reactive protein.116-133

Studies suggest that a low-dose aspirin therapy reduces the risk of cardiovascular events by 21% as well as a:1

  • 26% reduction in the risk of non-fatal myocardial infarctions
  • 25% reduction in the risk of strokes
  • overall mortality risk reduction by 13%

 

Supplement Facts

Serving Size: 1 tablet

Servings Per Container: 300

Amount Per Serving

Aspirin (NSAID)+

81 mg

Other Ingredients: acetylated monoglycerides, anhydrous lactose, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, hypromellose phthalate, iron oxide Yellow (iron oxide ochre), methacrylic acid, copolymer, microcrystalline cellulose, mineral oil, polyethylene glycol (PEG)-400, polysorbate 80, povidone, pregelatinized starch, propylene glycol, simethicone, silicon dioxide, sodium bicarbonate, sodium hydroxide, sodium lauryl sulfate, starch, stearic acid, talc, titanium dioxide, triacitin, and triethyl citrate.

+nonsteroidal anti-inflammatory drug

Dosage and Use:

  • Do not exceed recommended dosage.
  • Drink a full glass of water with each dose.
  • Adults and children 12 years of age and over: take 4 to 8 tablets every four hours not to exceed 48 tablets in 24 hours, unless directed by a doctor.
  • Children under 12 years of age: consult a doctor.

Uses: Temporarily relieves minor aches and pains. Other therapy as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief.

Caution:

Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign on Reye’s syndrome, a rare but serious illness.

Allergy alert: Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), or shock.

Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, or take more or for longer time than directed.

Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.

Ask a doctor if: stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn, you have high blood pressure, heart disease, liver cirrhosis, or kidney disease, you are taking a diuretic, or you have asthma.

Ask a doctor or pharmacist before use if you are taking a prescription drug for: anticoagulation (thinning of the blood), gout, diabetes, or arthritis.

Stop use and ask a doctor if you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, ringing in the ears or a loss of hearing occurs, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, any new symptoms appear, or redness or swelling is present in the painful area.

If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during the delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Other information:

Store at controlled room temperature 15° – 30°C (59° – 86°F). Do not use if imprinted safety seal under cap is broken or missing. This product is not manufactured or distributed by Bayer Corporation Consumer Care Division, owner of the registered trademark Aspirin Regimen Bayer® 81 mg.

Warnings:

  • If pregnant, nursing, or taking medication, consult your physician before taking this product
  • Keep out of reach of children
  • Do not exceed recommended dose

References:

1. Low-dose aspirin in patients with stable cardiovascular disease: a meta-analysis.
116.. Br J Clin Pharmacol. 2002 Aug;54(2):140-6.
117. Kidney Int. 2002 Mar;61(3):1040-6.
118. An Esp Pediatr. 1993 Jul;39(1):37-41.
119. Metabolism. 1985 Dec;34(12):1115-21.
120. N Engl J Med. 1983 Aug 25;309(8):448-53.
121. J Nutr. 2006 Jan;136(1):34-8.
122. Am J Clin Nutr. 2008;87:424–30.
123. J Pharm Pharmacol. 2008 Feb;60(2):237-43.
124. Nutrition. 2005 May;21(5):624-9.
124. J Med Food. 2004 Summer;7(2):141-5.
126. J Med Food. 2003 Winter;6(4):371-7.
127. Biol Pharm Bull. 2002 Apr;25(4):536-40.
128. Biol Pharm Bull. 1995 Oct;18(10):1387-91.
129. Biochem Biophys Res Commun. 1993 Dec 30;197(3):1340-7.
130. Acta Haematol. 1990;84(3):139-43.
131. Prostaglandins Leukot Essent Fatty Acids. 1998;58:61-64.
132. Pharmacol Res. 1997;36:293-297.
133. Int J Clin Pharmacol Res. 1996;16:67-72.

 

* These statements have not been evaluated by the Food and Drug Administration. This Product is not intended to diagnose, treat, cure or prevent any disease.

 

Reviews

There are no reviews yet.

Be the first to review “Life Extension Low Dose Aspirin, 81 mg, 300 Enteric Safety Coated Tablets”

Your email address will not be published.

Please answer the following to suggest you are human. * Time limit is exhausted. Please reload CAPTCHA.